RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 302, Number 6, Pages 1312–1315 (Mi dan7410)  

MATHEMATICS

Multidimensional relaxation oscillations in media with diffusion

A. Yu. Kolesovabc, Yu. S. Kolesovabc, E. F. Mishchenkoabc, N. Kh. Rozovabc

a Lomonosov Moscow State University
b Yaroslavl State University
c V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (267 kB)

English version:
Doklady Mathematics, 1989, 38:2, 431–434

Bibliographic databases:
UDC: 517.9
Received: 13.04.1987

Citation: A. Yu. Kolesov, Yu. S. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Multidimensional relaxation oscillations in media with diffusion”, Dokl. Akad. Nauk SSSR, 302:6 (1988), 1312–1315; Dokl. Math., 38:2 (1989), 431–434

Citation in format AMSBIB
\Bibitem{KolKolMis88}
\by A.~Yu.~Kolesov, Yu.~S.~Kolesov, E.~F.~Mishchenko, N.~Kh.~Rozov
\paper Multidimensional relaxation oscillations in media with diffusion
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 302
\issue 6
\pages 1312--1315
\mathnet{http://mi.mathnet.ru/dan7410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980104}
\zmath{https://zbmath.org/?q=an:0684.34039}
\transl
\jour Dokl. Math.
\yr 1989
\vol 38
\issue 2
\pages 431--434
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R089800007}


Linking options:
  • http://mi.mathnet.ru/eng/dan7410
  • http://mi.mathnet.ru/eng/dan/v302/i6/p1312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:76
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020